I have serious side effects to a medicine which was prescribed to me....including kidney failure and ruptured tendons. Come to find out there is a black box warning for this med.
That's called a product liability case. I practice in Arkansas, but I need to know what medication you're talking about to give you much of an answer aside from suggesting that you consult with an attorney.
What medication did you take? There may be a class action lawsuit against the drug company. Please provide more info.
Direct # 516-359-6333
"Handling all types of Defective Drug Cases"
THANK YOU. KEN LITMAN, ESQ. LITMAN & LITMAN, P.C. 64 SHORT WAY ROSLYN HEIGHTS, NY 11577 DIRECT # 516 359-6333 [email protected] FAX # 516 908-4194 WWW.SERIOUSINJURY.TV https://www.facebook.com/pages/Litman-Litman-PC-Attorneys-at-Law/111390725586815?ref=hl
Since the injury involves tendon rupture, you may be talking about an antibiotic called Levaquin, also called levofloxacin. A black box warning was issued in 2009 and about 4,000 lawsuits were filed in the years after. By late 2012 and 2013, a lot of Levaquin settlements were reached. New claims over tendon rupture aren't really being done these days. Of course, I may have guessed the wrong drug in your case.
You'll want to be directed to a national products liability firm and there are not really any in Arkansas. If you call a local and competent, experienced attorney, your best bet is to get a referral to one of the national firms that actually handles the litigation end of the cases (as opposed to just the marketing firms, etc.)
Sign up to receive a 3-part series of useful information and advice about personal injury law.
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline